# SDR GTIA201401031098

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 30,417 hours, 14,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE DEPLOYED. R & R DOOR ASSIST BOTTLE DIAPHRAM IAW AMM,  R & R R1 DOOR SLIDE IAW AMM,  REMOVED AND STOWED SAFETY PIN FROM R1 DOOR AND RE ACATIVATED DOOR ASSIST BOTTLE IAW AMM.
